Gardasil User Reviews

Gardasil - User Reviews

Gardasil User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Gardasil sorted by most helpful. Patient Discussions FAQs


Comment from: ranchers2000_, 45-54 on Treatment for 1-6 months Published: May 05

I am writing this for my neice who is 12. After the 1st shot, she has had stomach pain, vomited twice and severe headaches. We took her to the emergency room, doctor said it was a virus. She is due too have her 2nd shot in a week. Last week we have noticed severe hair loss. We are trying too get an appointment for the Doctor. She is normally a very healthy child. The hair loss is really upsetting us. It has come out by the roots in handfuls.

Comment from: 19-24 (Patient) Published: December 13

i got my 3rd shot on monday then yesterday (wednesday) i had a really bad headache all day, took some excedrin before i went to bed but the pain ended up waking me up in the middle of the night and now (thursday 9am) i still have a headache but not as bad, it dosent list headache as a side effect but i never get headaches its the only thing i can think of, has any1 else experienced something like this?

Comment from: 45-54 on Treatment for less than 1 month Published: May 17

My 23 yr old daughter just had her 3rd shot-broke out in a rash on arms 3 days later and legs,generally not feeling well for 2 weeks now- muscle ache, joint pain, nausea - no vomiting, pain in the palms of her hands for 2 days and a severe headache that just lasted 4 days. Has been to the ER twice- all tests normal - blood and MRI. She did not have adverse reaction to the first two shots. This is scary. I wish we had researched this more.

Related Reading: rash

Published: May 29

My 19 year old daughter had the first 2 injections with no reaction other than soreness at the injection site. Yesterday she had the third injection. She developed extreme headache, fatigue, dizziness, fever to 101, and this morning passed out. The headache is persistent despite ES Tylenol q4h and Aleve q8h. Had I researched this immunization and read these reviews prior to the injections we probably would have opted not to get it. I urge everyone contemplating this immunization to please research it thoroughly. I'm not sure how you can rate the effectiveness of this medication...

Related Reading: Tylenol

Comment from: Home in Oklahoma, 35-44 on Treatment for 6 months - 1 year Published: May 27

Why do people continue to receive this drug with all the severe reactions going on? There have been 11 deaths already associated with this vaccine. And reading all the adverse reactions on this board really makes me wonder why the drug companies & the FDA is hiding this?

Comment from: MN, 35-44 on Treatment for 6 months - 1 year Published: September 28

I wrote back on 5/19/08 about my 16 yr old daughter. She has since been hospitalized again for fainting and now low blood pressure. Is this reaction going to be long term??? Her current Doctor informed us "she is one of the lucky ones. She isn't parallyzed!!!!" Please research this vaccine heavily before making the choice that could severly affect you/your childs life! I sure wish I had and I would hate to see someone else make the mistake we did.

Related Reading: fainting | low blood pressure

Comment from: 45-54 on Treatment for 6 months - 1 year Published: February 19

My 18 year old daughter has had all 3 Gardasil vaccinations -- no reaction after the first 2. Within a week after the 3rd one, she started experiencing chest pains on her left side, sometimes radiating to the right or down the left side of her back. Every day for the last 100 days, she has had 4-6 chest pains (some that are sharp enough to take her breath away) and exhibits anxiety that she did not have before the last vaccination. The pain is not prompted by physical activity and can not be reproduced by pressing on her chest or breathing deeply. She's had an EKG, MRI, blood tests (all normal) and was prescribed prednisone. Now the dr. wants to do some more extensive blood tests and run a CT scan. I am convinced Gardasil is the culprit and am praying that the pains will dissipate soon and that there are no long-term repercussions. I so regret that my daughter was vaccinated with Gardasil and in my opinion, under NO circumstances should anyone put their young daughters at risk with this vaccine. If you don't believe me, go to: http://www.medications.com/se/gardasil

Related Reading: anxiety

Comment from: 19-24 on Treatment for 1-6 months (Patient) Published: April 10

I had my first shot of Gardasil about a month and a half ago. I didnt experience any flu like symptoms, but i havent had my period yet? I'm not on birth control, nor am i sexually active... anyone else have this happen? I'm going to call the doctor in the morning.

Related Reading: birth control


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD

From WebMD